Alert archive / Maine / Red Flag Warnings in 2015

Red Flag Warning 3, NWS Gray, ME

May 5, 2015

NWS Gray, ME issued this red flag warning at May 5, 2015, 2:31 AM EDT. It took effect at May 5, 2015, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2015, 2:31 AM EDT (06:31 UTC)
In effect from
May 5, 2015, 12:00 PM EDT
Expired
May 5, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WWUS81 KGYX 050631
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KGYX
231 AM EDT TUE MAY 5 2015

...RED FLAG WARNING FOR THIS AFTERNOON AND EVENING ACROSS ALL OF
NEW HAMPSHIRE AND WESTERN AND SOUTHERN MAINE...

TODAY GUSTY WINDS AT TIMES AND VERY DRY AIR WILL MOVE ACROSS THE
AREA BEHIND A COLD FRONT. THE DRY AIR MASS COMBINED WITH SOME
GUSTY WINDS WILL FUEL ADDITIONAL WILD FIRES. ON WEDNESDAY...AN
ELEVATED FIRE DANGER IS LIKELY TO PERSIST ACROSS THE AREA. ANYONE
CONSIDERING OUTSIDE BURNING SHOULD MONITOR LATER STATEMENTS FROM
THE NATIONAL WEATHER SERVICE AS WELL AS LOCAL AND STATE OFFICIALS
BEFORE BURNING.
 

MEZ007>009-012>014-NHZ001>009-011-012-015-051445-
/O.UPG.KGYX.FW.A.0002.150505T1600Z-150506T0000Z/
/O.NEW.KGYX.FW.W.0003.150505T1600Z-150506T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
231 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE 
  WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 
  NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...
  FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 
  SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD...
  FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER ZONE 008 
  NORTHERN FRANKLIN... FIRE WEATHER ZONE 008 MERRIMACK...FIRE 
  WEATHER ZONE 009 CENTRAL SOMERSET...FIRE WEATHER ZONE 009 
  BELKNAP...FIRE WEATHER ZONE 011 CHESHIRE NH...FIRE WEATHER 
  ZONE 012 SOUTHERN OXFORD...FIRE WEATHER ZONE 012 EASTERN 
  HILLSBOROUGH NH...FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...
  FIRE WEATHER ZONE 014 SOUTHERN SOMERSET AND FIRE WEATHER ZONE 
  015 WESTERN AND CENTRAL HILLSBOROUGH NH.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING... THIS AFTERNOON THROUGH THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

MEZ018>028-NHZ010-013-014-051445-
/O.NEW.KGYX.FW.W.0003.150505T1600Z-150506T0000Z/
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
231 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER 
  ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 COASTAL 
  ROCKINGHAM...FIRE WEATHER ZONE 018 INTERIOR YORK...FIRE 
  WEATHER ZONE 019 INTERIOR CUMBERLAND...FIRE WEATHER ZONE 020 
  ANDROSCOGGIN...FIRE WEATHER ZONE 021 KENNEBEC...FIRE WEATHER 
  ZONE 022 INTERIOR WALDO...FIRE WEATHER ZONE 023 COASTAL YORK...
   FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 
  025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER 
  ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO.

* WINDS...WEST 5 TO 10 MPH.

* TIMING...THIS AFTERNOON THROUGH THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* TEMPERATURES...IN THE UPPER 60S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
147 
WWUS81 KGYX 051414
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KGYX
1014 AM EDT TUE MAY 5 2015

...RED FLAG WARNING FOR THIS AFTERNOON AND EVENING ACROSS ALL OF
NEW HAMPSHIRE AND WESTERN AND SOUTHERN MAINE...

GUSTY WINDS AND VERY DRY AIR FOLLOWS A COLD FRONTAL PASSAGE FOR
TODAY. THE DRY AIR MASS COMBINED WITH SOME GUSTY WINDS WILL FUEL
ADDITIONAL WILD FIRES. ON WEDNESDAY...AN ELEVATED FIRE DANGER IS
LIKELY TO PERSIST ACROSS THE AREA. ANYONE CONSIDERING OUTSIDE
BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER
SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING.

MEZ007>009-012>014-018>028-NHZ001>015-060000-
/O.CON.KGYX.FW.W.0003.150505T1600Z-150506T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1014 AM EDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR NEW HAMPSHIRE AS WELL AS
SOUTHERN AND WESTERN MAINE...

* AFFECTED AREA...ALL OF NEW HAMPSHIRE AS WELL AS WESTERN AND
  SOUTHERN MAINE.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TIMING... THIS AFTERNOON THROUGH THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE UPPER 60S TO MID 70S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SCHWIBS
786 
WWUS81 KGYX 051917
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KGYX
317 PM EDT TUE MAY 5 2015

...RED FLAG WARNING FOR THIS AFTERNOON AND EVENING ACROSS ALL OF
NEW HAMPSHIRE AND WESTERN AND SOUTHERN MAINE...

GUSTY WINDS AND VERY DRY AIR FOLLOWS A COLD FRONTAL PASSAGE FOR
TODAY. THE DRY AIR MASS COMBINED WITH SOME GUSTY WINDS WILL FUEL
ADDITIONAL WILD FIRES. ON WEDNESDAY...AN ELEVATED FIRE DANGER IS
LIKELY TO PERSIST ACROSS THE AREA. ANYONE CONSIDERING OUTSIDE
BURNING SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER
SERVICE AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING.

MEZ007>009-012>014-019>022-024>028-NHZ001>006-061100-
/O.NEW.KGYX.FW.A.0003.150506T1500Z-150507T0000Z/
/O.CON.KGYX.FW.W.0003.000000T0000Z-150506T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-
317 PM EDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR ALL OF NEW HAMPSHIRE AS
WELL AS WESTERN AND SOUTHERN MAINE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE
NORTHERN HALF OF NEW HAMPSHIRE AND MUCH OF SOUTHERN AND WESTERN
MAINE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER
WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 001 NORTHERN COOS...FIRE 
  WEATHER ZONE 002 SOUTHERN COOS...FIRE WEATHER ZONE 003 
  NORTHERN GRAFTON...FIRE WEATHER ZONE 004 NORTHERN CARROLL...
  FIRE WEATHER ZONE 005 SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 
  SOUTHERN CARROLL...FIRE WEATHER ZONE 007 NORTHERN OXFORD...
  FIRE WEATHER ZONE 008 NORTHERN FRANKLIN...FIRE WEATHER ZONE 
  009 CENTRAL SOMERSET...FIRE WEATHER ZONE 012 SOUTHERN OXFORD...
  FIRE WEATHER ZONE 013 SOUTHERN FRANKLIN...FIRE WEATHER ZONE 
  014 SOUTHERN SOMERSET...FIRE WEATHER ZONE 019 INTERIOR 
  CUMBERLAND...FIRE WEATHER ZONE 020 ANDROSCOGGIN...FIRE WEATHER 
  ZONE 021 KENNEBEC... FIRE WEATHER ZONE 022 INTERIOR WALDO...
  FIRE WEATHER ZONE 024 COASTAL CUMBERLAND...FIRE WEATHER ZONE 
  025 SAGADAHOC...FIRE WEATHER ZONE 026 LINCOLN...FIRE WEATHER 
  ZONE 027 KNOX AND FIRE WEATHER ZONE 028 COASTAL WALDO.

* WINDS...WEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING... THIS AFTERNOON THROUGH THIS EVENING AND AGAIN LATE
  WEDNESDAY MORNING THROUGH EVENING.

* RELATIVE HUMIDITY...AS LOW AS 22 PERCENT.

* TEMPERATURES...IN THE 70S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MEZ018-023-NHZ007>015-060000-
/O.CON.KGYX.FW.W.0003.000000T0000Z-150506T0000Z/
INTERIOR YORK-COASTAL YORK-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
317 PM EDT TUE MAY 5 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE SOUTHERN HALF OF NEW
HAMPSHIRE AND YORK COUNTY MAINE...

* AFFECTED AREA...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER 
  ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 BELKNAP...FIRE 
  WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 011 CHESHIRE 
  NH...FIRE WEATHER ZONE 012 EASTERN HILLSBOROUGH NH...FIRE 
  WEATHER ZONE 013 INTERIOR ROCKINGHAM...FIRE WEATHER ZONE 014 
  COASTAL ROCKINGHAM...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL 
  HILLSBOROUGH NH...FIRE WEATHER ZONE 018 INTERIOR YORK AND FIRE 
  WEATHER ZONE 023 COASTAL YORK.

* WINDS...NORTHWEST 5 TO 10 MPH.

* TIMING... THIS AFTERNOON THROUGH THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* TEMPERATURES...IN THE 70S.

* LIGHTNING...NONE.

* IMPACTS...ANY FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ES

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at May 4, 10:40 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 4, 10:40 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE KGYX
1040 PM EDT MON MAY 4 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE AREA TONIGHT AND EARLY TUESDAY
WITH SCATTERED SHOWERS. A MOISTURE STARVED COLD FRONT WILL CROSS
THE AREA EARLY WEDNESDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR
LATE WEDNESDAY AND THURSDAY. ANOTHER WARM FRONT WILL TRY AND LIFT
THROUGH THE FORECAST AREA LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
.UPDATE...
UPDATED TO INCLUDE CURRENT MESONET DATA. NO OTHER CHANGES TO THE
FORECAST. COLD FRONT HAS ENTERED NH AND THE WESTERN MAINE
MOUNTAINS.

&&

PREVIOUS DISCUSSION...
STRONG PRESSURE GRADIENT IS KEEPING WINDS GUSTING OVER SOUTHERN
NH AND KEEPING THE ATMOSPHERE FROM DECOUPLING. THIS IS
EXACERBATING SOME ONGOING WILDFIRES. A WEAK COLD FRONT WILL CROSS
THE REGION OVERNIGHT AND THIS WILL ALSO WORK TO KEEP THE
ATMOSPHERE MIXED AND GUSTS UP IN PORTIONS OF SOUTHERN NH/ SW MAINE
LATE TONIGHT. THIS IN TURN WILL IMPACT TEMPERATURES AND THE GOING
FORECAST OF OVERNIGHT LOWS IN THE 60S LOOKS REASONABLE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE COLD FRONT PRESSES QUICKLY TO OUR SOUTH WITH ANY LINGERING
SHOWERS EXITING THE AREA BY END OF THE MORNING COMMUTE. A GUSTY
WESTERLY FLOW DEVELOPS BEHIND THE FRONT WITH SUNSHINE AND OFFSHORE
WIND WARMING TEMPERATURES WELL INTO THE 70S...WITH THE EXCEPTION
OF SOME MOUNTAIN SECTIONS CLOSE TO THE INTERNATIONAL BORDER WHERE
HIGHS WILL BE IN THE UPPER 60S.

MAINLY CLEAR AND COOL UNDER WEAK RIDGING TUESDAY NIGHT. WEAK COLD
FRONT WILL DRIFT SOUTH AND MAY PRODUCE A FEW CLOUDS LATE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
HIGH PRES WILL SLIDE E MID WEEK ALLOWING A WARM FRONT TO RETURN
NWD INTO THE AREA. IN GENERAL THE FORECAST LOOKS MOSTLY DRY THRU
THE REMAINDER OF THE WEEK...THOUGH A SHOWER IN THE HIGH TERRAIN
CANNOT BE RULED OUT. MILD TEMPS AND FAIR WX LOOK TO BE THE NORM
THRU FRI.

FOR THE WEEKEND AND BEYOND THE FORECAST IS LOWER CONFIDENCE. THIS
IS DUE PRIMARILY TO WARM FRONT LINGERING IN THE AREA. SMALL SHIFT
IN GUIDANCE AT THIS TIME RANGE COULD MEAN LARGE DIFFERENCES IN
SENSIBLE WX. ANY HIGH PRES ROLLING OVER THE TOP OF THE RIDGE WILL
TEND TO SEND THE FRONT RETREATING SWWD. WHETHER THIS STOPS AT
KBGR...KBDL...OR BEYOND IS THE REASON FOR THE UNCERTAINTY. FOR NOW
A MULTI-MODEL CONSENSUS HINTS AT A NW TO SE TEMP GRADIENT ACROSS
THE FORECAST AREA. THIS SEEMS REASONABLE FOR NOW...WITH DETAILS TO
BE IRONED OUT AS WE NEAR THE WEEKEND. BEST CHANCE FOR PCPN ACROSS
A MORE WIDESPREAD AREA WILL BE WITH COLD FRONT CROSSING THE AREA
LATE IN THE WEEKEND OR EARLY NEXT WEEK.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...BRIEF MVFR PSBL TONIGHT IN SCATTERED SHOWERS.

LONG TERM...VFR CONDITIONS EXPECTED TO PREVAIL THRU THE EXTENDED.
WILL HAVE TO WATCH FOR SCATTERED MVFR CIGS/VSBYS IN SHOWERS AS A
WARM FRONT LOOKS TO HANG UP AROUND THE FORECAST AREA LATE IN THE
PERIOD.

&&

.MARINE...
SHORT TERM...A SCA REMAINS POSTED FOR THE EASTERN OUTER WATERS
TONIGHT AHEAD OF THE APPROACHING COLD FRONT AS THE SOUTHWEST FLOW
WILL INCREASE ENOUGH TO ALLOW WINDS/SEAS TO REACH MINIMUM SCA
CRITERIA FOR A SHORT TIME. CONDITIONS DIMINISH ON TUESDAY.

LONG TERM...WINDS AND SEAS EXPECTED TO REMAIN BELOW SCA
THRESHOLDS. THERE IS SOME SIGNS FOR A BACKDOOR COLD FRONT LATE IN
THE PERIOD...WHICH IS IT WERE TO DEVELOP WOULD LIKELY BRING A
PERIOD OF SCA CONDITIONS TO THE WATERS. HOWEVER...THIS IS VERY LOW
CONFIDENCE AT THIS RANGE.

&&

.FIRE WEATHER...
.A WARM SOUTHWEST WIND OF 10 TO 15 MPH... WITH SOME HIGHER
GUSTS... COMBINED WITH LOW RELATIVE HUMIDITY VALUES ACROSS
INTERIOR AREAS... WILL CREATE MARGINAL RED FLAG WARNING
CONDITIONS THROUGH EARLY EVENING.

ON TUESDAY AND WEDNESDAY... AN ELEVATED FIRE DANGER IS LIKELY TO
PERSIST ACROSS THE AREA. ANYONE CONSIDERING OUTSIDE BURNING
SHOULD MONITOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE
AS WELL AS LOCAL AND STATE OFFICIALS BEFORE BURNING.

GIVEN PROJECTED WIND AND MINIMUM RELATIVE HUMIDITY VALUES...AND
LITTLE CHANGE TO CURRENT FINE FUEL CONDITIONS... WE'VE POSTED A
FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EVENING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR MEZ007>009-012>014.
NH...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NHZ001>009-011-012-015.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ150-152.

&&

UPDATE...HANES
Hazardous weather outlook, May 5, 2:24 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KGYX
224 AM EDT TUE MAY 5 2015

MEZ007>009-012>014-018>028-NHZ001>015-060630-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
224 AM EDT TUE MAY 5 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-060630-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
224 AM EDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 3:17 PM EDTFire Weather WatchGYX12 hr

Nearby

Red Flag Warnings in Maine, 2015Red Flag Warnings in New Hampshire, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.